# SDR USAA2013061400014

- Difficulty date: May 18, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: D55982510200
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DAMAGE AREA, MISSING MATERIAL ON LT ELEVATOR FITTING 2 OTBD ACTUATOR FITTING BETWEEN RIB 4 TO RIB 5 AT FRONT SPAR.  REPAIRED OTBD ACTUATOR FITTINGS BETWEEN RIB 4 TO RIB 5 AT FRONT SPAR IAW SRM 55-26-47, PAR. 5A, FIG. 201.
